Hi: 22° Lo:10°
Head colds can make you feel miserable. They can occur at any time of year, but they are more common during the winter. Side effects of the colds can be headaches, a blocked nose, nasal pain and they can all be made even worse by allergies.
It’s nearly winter, so it's time to go to the chemist and start stocking up your medicine cupboard with cold and flu remedies, SUDAFED® tablets, cough syrups and throat lozenges, so that when you will need them, they are right there. You will be able to find all these at your local chemist or supermarket.
You know you’re in for a cold when you start getting a sore throat, sneezing, and you start feeling more tired. It can last for up to a week but if you buy the right medication it can relieve the symptoms quicker.
Congestion is a common symptom of a cold .When the mucus fills the hollow spaces in your skull, like the ones found on either side of the nose and behind and between the eyes and in your forehead and at the back of your nose, this can lead to sinusitis, which is a painful condition.
Sudafed combats sinusitis. You can get it in nasal spray form, syrups and tablets. It contains decongestants that work by constricting blood vessels in the nose and in the sinuses. This gets right to the problem. The swelling will reduce, and this will allow the mucus to drain away from your sinuses.
Some of the SUDAFED® products also contain Paracetamol to help relieve headache pain.
Allergies like rhinitis can be a side effect of a cold. SUDAFED® Blocked Nose Spray will help to soothe the symptoms of allergies by clearing the stuffy nose and sinuses.
For more information on SUDAFED® please visit www.sudafed.co.uk